# SDR SWAA2022071417508

- Difficulty date: June 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT CRACKED ON LOWER NOSE SKIN AT ACTUATOR FITTING I/B 2ND FROM L/E FASTENER HOLE. (MARKED) / [01] NDI HFEC VERIFY CRACK ON #8 SLAT LOWER SKIN AT ACTUATOR FITTING I/B 2ND FROM L/E FASTENER HOLE IAW SRM 51-10-02-0G-2; STEP 5.C.;[02] HFEC INSPECTED AROUND DISCREPANT FASTENER (I/B 2ND FROM L/E) ON #1 SLAT LOWER NOSE SKIN AT ACTUATOR FITTING PER NDTM PART 6; 51-00-00 PROCEDURE 23. VERIFIED CRACK STARTING AT FASTENER HOLE EXISTS AND MARKED END.  CAL ID: ATS2353 S/N: 6000519684 DUE: 01/2023;[03] TRIMMED OUT THE DAMAGE PART OF THE SLAT NOSE SKIN; CUT OUT DIMENSIONS 5;4' X 2;8' IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1;[04] HFEC REQUEST AT THE EDGES OF THE CUT OUT AND OPEN HOLES COMMON TO REPAIR AREA TO ENSURE NO OTHER DAMAGE EXIST.;[05] VERIFIED CORRECTIVE ACTION #3;[06] HFEC INSPECTED CUT OUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 01/23 -MINIMITE ID: ATS1411 CAL DUE: 06/22;[07] FABRICATED REPAIR PARTS (1) DOUBLER 7075 T6 CLAD 0.071' LOT# 1478276-1 AND (2) FILLER 7075 T6 CLAD 0.063' LOT# 1375297-3; APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 F ALTERNATIVE 1 OK TO PRIME.[12] INSTALLED REPAIR PARTS AT #1 SLAT LOWER NOSE SKIN AT ACTUATOR FITTING IAW SRM 57-42-01-2R-8 F ALTERNATIVE 1.
